# SDR U5QA2012041406041

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N869AV
- Make and model: Lear 60LEAR
- Aircraft serial: 306
- Aircraft time: 2,101 hours, 1,153 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Part number: 30B1787
- Condition: Separated
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

135 REPOSITIONING FLIGHT, NO PASSENGERS:  AFTER LANDING IN KILG, WHILE TAXIING, GROUND PERSONNEL RECOGNIZED A FUEL LEAK FROM RIGHT ENGINE.  SETUP MX. DISCOVERED RIGID FUEL LINE FROM FUEL EJECTOR TO FUEL PUMP SEPARATED AT THE SWEGED CRIMP THAT SECURES THE "B" NUT.  R2 FUEL LINE (P/N 30B1787), A/C RTS ON 8/14/12.  LEARJET IS ACTIVELY INVESTIGATING THIS ISSUE.
